Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 105, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2016, 4:27 AM CDT for 4 counties in Texas. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2016, 4:27 AM CDT (09:27 UTC)
- Expired
- Apr 30, 2016, 5:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bastrop County, TX, Caldwell County, TX, Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 45 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 4:40 AM CDT | HAIL 1 | 3 S Mendoza, TX | |
| Apr 30, 4:41 AM CDT | HAIL 0.88 | 2 S Mustang Ridge, TX | |
| Apr 30, 4:48 AM CDT | TSTM WND DMG | Austin Bergstrom Int Ap, TX | THE AUSTIN BERGSTROM INTERNATIONAL AIRPORT AIR OPERATIONS REPORTS TWO 737S WERE DAMAGED AT THEIR TERMINAL GATES. PLANES WERE SHIFTED DUE TO 60 PLUS MPH WINDS. |
| Apr 30, 4:48 AM CDT | TSTM WND GST 60 | Austin Bergstrom Int Ap, TX | KAUS REPORTED A 52 KT WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 8:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.5 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3534 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.5
The text
As transmitted.
481
WUUS54 KEWX 300927
SVREWX
TXC021-055-209-453-301015-
/O.NEW.KEWX.SV.W.0105.160430T0927Z-160430T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
427 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN HAYS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 515 AM CDT
* AT 427 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KYLE...OR 9
MILES NORTHEAST OF SAN MARCOS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AUSTIN...SAN MARCOS...LOCKHART...AUSTIN BERGSTROM INT AP...KYLE...BUDA...
UHLAND...MUSTANG RIDGE...NIEDERWALD...CEDAR CREEK...WYLDWOOD...ONION
CREEK...MOUNTAIN CITY...WEBBERVILLE...CREEDMOOR...TAYLORSVILLE...LYTTON
SPRINGS...ST JOHN COLONY...DALE AND MAHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2989 9790 3006 9794 3030 9748 2989 9734
TIME...MOT...LOC 0927Z 258DEG 25KT 3000 9783
HAIL...1.00IN
WIND...60MPH
$$
RUNYEN1 follow-up statement
108
WWUS54 KEWX 300942
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 AM CDT SAT APR 30 2016
TXC209-300951-
/O.CAN.KEWX.SV.W.0105.000000T0000Z-160430T1015Z/
HAYS TX-
442 AM CDT SAT APR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2992 9769 3010 9772 3023 9746 2989 9734
TIME...MOT...LOC 0941Z 261DEG 32KT 3002 9767
$$
TXC021-055-453-301015-
/O.CON.KEWX.SV.W.0105.000000T0000Z-160430T1015Z/
BASTROP TX-CALDWELL TX-TRAVIS TX-
442 AM CDT SAT APR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHWESTERN BASTROP...NORTH CENTRAL CALDWELL AND SOUTHEASTERN
TRAVIS COUNTIES...
AT 441 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MUSTANG RIDGE...
OR 10 MILES NORTH OF LOCKHART...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MUSTANG RIDGE...CEDAR CREEK...WYLDWOOD...MAHA...WATTERSON...LYTTON
SPRINGS...RED ROCK...ROCKNE...BATEMAN...MENDOZA...DALE AND ST JOHN COLONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2992 9769 3010 9772 3023 9746 2989 9734
TIME...MOT...LOC 0941Z 261DEG 32KT 3002 9767
HAIL...1.00IN
WIND...60MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:03 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 30, 3:03 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 303 AM CDT SAT APR 30 2016 .SHORT TERM (TODAY THROUGH SUNDAY)... STRONG TO SEVERE THUNDERSTORMS ARE CURRENTLY MOVING THROUGH NORTH CENTRAL AND WESTERN PARTS OF OUR CWA. THESE STORMS ARE FORMING ALONG A DRYLINE THAT IS MOVING TOWARD THE SOUTHEAST. THESE STORMS WILL CONTINUE FOR THE NEXT FEW HOURS. UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH FROM CO TO NORTHERN MEXICO WITH SOUTHWESTERLY FLOW OVER TEXAS. THIS FLOW WAS BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC ACROSS MEXICO. AT THE SURFACE A DRYLINE EXTENDED FROM NEAR COMANCHE TO JUNCTION TO DEL RIO AND A COLD FRONT STRETCHED FROM NEAR DALLAS TO COMANCHE TO MIDLAND. THE UPPER LEVEL PATTERN WILL BE A LITTLE COMPLICATED...BUT REMAIN A TROUGH AND KEEP THE FLOW SOUTHWESTERLY OVER TEXAS THROUGH THIS PERIOD. THE COLD FRONT WILL OVERTAKE THE DRYLINE AND SHOULD BE HALF WAY THROUGH OUR CWA AT THE START OF THE PERIOD. THE FRONT WILL STALL NEAR THE SOUTHERN BORDER OF OUR AREA TONIGHT. THIS WILL MEAN CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN HALF OF OUR AREA TODAY. A LOW WILL FORM ALONG THE STALLED FRONTAL BOUNDARY OVER MEXICO AND THIS WILL BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY. MODEL SOUNDINGS SHOW POSSIBLE STRONG TO SEVERE STORMS SUNDAY AFTERNOON AND EVENING. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... THE SURFACE LOW WILL MOVE TO THE SOUTHEAST ALONG THE BOUNDARY SUNDAY NIGHT AND MONDAY. THIS WILL BRING ANOTHER ROUND OF CONVECTION. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...BUT THE THREAT IS UNCERTAIN AT THIS TIME. THE UPPER LEVEL PATTERN WILL SHIFT TO ZONAL FLOW MONDAY INTO MONDAY NIGHT AND SURFACE HIGH PRESSURE WILL BUILD OVER CENTRAL TEXAS. A FEW SHOWERS MAY LINGER ACROSS OUR SOUTHERN AREA TUESDAY. TUESDAY AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD FROM THE SOUTHWEST INTO THE ROCKIES. THE RIDGE WILL BECOME DOMINANT FOR THE REMAINDER OF THE WEEK KEEPING THE WEATHER DRY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 65 81 61 72 / 20 10 20 50 50 AUSTIN BERGSTROM INTL AIRPORT 85 64 80 63 73 / 20 20 30 50 50 NEW BRAUNFELS MUNI AIRPORT 86 66 81 64 73 / 20 10 30 50 50 BURNET MUNI AIRPORT 84 61 78 58 69 / 20 10 20 50 40 DEL RIO INTL AIRPORT 90 68 85 64 74 / - 10 30 60 50 GEORGETOWN MUNI AIRPORT 83 62 79 60 70 / 20 10 20 50 50 HONDO MUNI AIRPORT 90 67 83 65 75 / 20 10 30 50 40 SAN MARCOS MUNI AIRPORT 85 66 80 63 72 / 30 10 30 50 50 LA GRANGE - FAYETTE REGIONAL 85 69 82 67 75 / 40 20 40 60 60 SAN ANTONIO INTL AIRPORT 87 66 81 64 73 / 20 10 30 50 40 STINSON MUNI AIRPORT 89 69 83 66 75 / 20 10 30 50 40 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...RUNYEN SYNOPTIC/GRIDS...05
Hazardous weather outlook, Apr 30, 4:05 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 405 AM CDT SAT APR 30 2016 TXZ171>173-183>194-202>209-217>225-228-010915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 405 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE HILL COUNTRY AND I-35 CORRIDOR THROUGH 5 AM THIS MORNING. SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE AREA EARLY THIS MORNING. SOME STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS. SOME ISOLATED POCKETS OF 1-3 INCHES OF RAIN COULD OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE SUNDAY AND MONDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS THIS MORNING AND SUNDAY AND MONDAY.
In the hours before
Local storm report, Apr 30, 3:54 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM HAIL UVALDE 29.22N 99.78W
04/30/2016 E0.70 INCH UVALDE TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1600322
PAYLocal storm report, Apr 30, 3:56 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
356 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM HAIL 10 NW CANYON LAKE DAM 29.97N 98.32W
04/30/2016 E1.75 INCH COMAL TX PUBLIC
&&
EVENT NUMBER EWX1600323
PAYSpecial weather statement, Apr 30, 4:00 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 400 AM CDT SAT APR 30 2016 TXZ203-204-300930- MEDINA TX-UVALDE TX- 400 AM CDT SAT APR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UVALDE AND SOUTHWESTERN MEDINA COUNTIES UNTIL 430 AM CDT... AT 400 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SABINAL...OR 16 MILES EAST OF UVALDE...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO...SABINAL...NEW FOUNTAIN...D'HANIS AND YANCEY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2916 9960 2934 9961 2941 9906 2914 9905 TIME...MOT...LOC 0900Z 267DEG 37KT 2926 9952 RUNYEN
Local storm report, Apr 30, 4:11 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 AM HAIL WIMBERLEY 29.99N 98.10W
04/30/2016 E0.88 INCH HAYS TX PUBLIC
&&
EVENT NUMBER EWX1600324
PAYLocal storm report, Apr 30, 4:15 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM HAIL 2 SW WIMBERLEY 29.98N 98.12W
04/30/2016 E1.75 INCH HAYS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1600325
PAYSpecial weather statement, Apr 30, 4:21 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 AM CDT SAT APR 30 2016
TXZ193-205-207-208-221-223-301000-
WILSON TX-GUADALUPE TX-BASTROP TX-GONZALES TX-CALDWELL TX-BEXAR TX-
421 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEXAR...SOUTH
CENTRAL BASTROP...CALDWELL...NORTHWESTERN GONZALES...GUADALUPE AND
NORTHERN WILSON COUNTIES UNTIL 500 AM CDT...
AT 420 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SAN MARCOS TO NEAR
ELMENDORF...AND MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LULING...STOCKDALE...
SCHERTZ...CIBOLO...NIXON...ST. HEDWIG...ELMENDORF...MARTINDALE...MARION...LA
VERNIA...SANTA CLARA...NEW BERLIN...STAPLES...CALAVERAS LAKE...GERONIMO
AND MCQUEENEY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2920 9778 2922 9853 2968 9811 2986 9788
2987 9790 2988 9785 2994 9724
TIME...MOT...LOC 0920Z 266DEG 40KT 2971 9801 2928 9841
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:08 PM CDT | Special Weather Statement | EWX | Burnet | 37 min |
| Apr 29, 7:15 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 45 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Apr 29, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 55 min |
| Apr 29, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 49 min |
| Apr 29, 8:41 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 29, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 57 min |
| Apr 29, 9:21 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 33 min |
| Apr 29, 9:46 PM CDT | Special Weather Statement | EWX | Guadalupe | 59 min |
| Apr 29, 9:47 PM CDT | Special Weather Statement | EWX | Llano | 28 min |
| Apr 29, 10:13 PM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| Apr 29, 10:39 PM CDT | Special Weather Statement | EWX | Guadalupe | 36 min |
| Apr 29, 10:47 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Apr 30, 12:45 AM CDT | Special Weather Statement | EWX | Val Verde | 30 min |
| Apr 30, 1:24 AM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 36 min |
| Apr 30, 1:52 AM CDT | Special Weather Statement | EWX | Bandera | 38 min |
| Apr 30, 2:16 AM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Apr 30, 2:27 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr, Kinney, Medina, Uvalde | 48 min |
| Apr 30, 2:59 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 61 min |
| Apr 30, 3:03 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 36 min |
| Apr 30, 3:06 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 54 min |
| Apr 30, 3:52 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 38 min |
| Apr 30, 4:00 AM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 30, 4:21 AM CDT | Special Weather Statement | EWX | Caldwell, Guadalupe | 39 min |
| Apr 30, 4:33 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 117 min |
| Apr 30, 4:35 AM CDT | Special Weather Statement | EWX | Travis | 40 min |
| Apr 30, 4:37 AM CDT | Special Weather Statement | EWX | Medina | 23 min |
| Apr 30, 4:57 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis | 48 min |
| Apr 30, 5:00 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 19 min |
| Apr 30, 5:07 AM CDT | Special Weather Statement | EWX | Gonzales | 38 min |
| Apr 30, 5:23 AM CDT | Areal Flood Advisory | EWX | Bastrop | 2 hr |
| Apr 30, 5:36 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 39 min |
| Apr 30, 5:51 AM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| Apr 30, 6:16 AM CDT | Special Weather Statement | EWX | Fayette | 29 min |
| Apr 30, 6:18 AM CDT | Areal Flood Advisory | EWX | Lee | 117 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.